# SDR CALA2019032900488

- Difficulty date: March 29, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 81,368 hours, 30,958 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 059391073416301
- Part serial: 920
- Condition: Defective
- Location: Cabin
- Part time: 3 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPL LIGHTS AT SEAT ROW 11L IS INOP, A3NB-33-3-6014, PER NR 9292546, RMVD AND RPLCD CONNECTOR FOR EEPL AT SEAT ROW 11L AND OP CHECKS GOOD IAW NAT DRAWING WIRING DIAGRAM 430NWD02 33-51-06 AND AMM 33-51-00-710-009-D.
